# SDR SWAA2021091500055

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 924 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS924 RBL22 WL175. ; / [01] VERIFIED APPLICABILITY OF SRM 53-70-53-0I-2FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.; [02] REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS924 RBL22 WL175 IAW SRM 51-10-02-0G-0; P/N 147A7501-17 IN AREA 1''X.4''X0.020''DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103; DETAIL A.; [03] CORRECTED MEASUREMENTS; [04] REPAIR BY REPLACEMENT; [05] VERIFIED REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT BS924 RBL22 WL175 IAW SRM 51-10-02-0G-0; P/N 147A7501-17 IN AREA 1''X.4''X0.020''DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A(2) FIG. 103; DETAIL A.; [06] REMOVED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887 TO BS947.5 RBL22 WL175 IAW SRM 51-40-02-0G-0; [07] FABRICATED NEW FLOOR SIDEWALL SUPPORT FROM BAC1496-377 7075T62 LOT # 1466224-1 AT AFT CARGO BAY BETWEEN BS 887 TO 947.5 R/H SIDE WL 175 RBL 22 PER SRM 53-70-53-01-2 AND DWG 147A7500 APPLIED CHEMICAL CONVERSION COATING NEW PART PER AMM 51-21-41-370-802 OK TO APPLY PRIMER;
